# SDR AALA20140117018

- Difficulty date: January 17, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N33502
- Make and model: Doug DC-9-82
- Aircraft serial: 49739
- Aircraft time: 69,989 hours, 36,608 cycles
- Engine: Pwa JT8D217
- Engine time: 6,868 hours, 3,886 cycles
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, P
- Precautionary procedure: B, A

## Discrepancy

DFW CREW REPORTED DURING CLIMB OUT RT ENG HAD UNCOMMANDED SHUTDOWN WITH NO WARNINGS PRIOR TO SHUT DOWN. EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED FUEL FLOW GOVERNOR & FUEL PUMP.  SYSTEM GND CHECKED NORMAL OPERATION CLOSED.
